MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II WITH 038 J-TIP WIRE; ACCESSORIES, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II WITH 038 J-TIP WIRE; ACCESSORIES, CATHETER
Model Number GTIN 08714729157588
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
During nephrostomy tube placement, a 6 fr introducer dilator system was advanced over the 0.018 wire; the wire was exchanged for a larger j wire.When radiologist tried to remove the introducer, the metalic tip of the introducer separated from the introducer and was in the perinephric space.Numerous attempts to remove the avulsed dilated tear was unsuccessful.

Brand Name
ACCUSTICK II WITH 038 J-TIP WIRE
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
marlborough MA 01752
MDR Report Key6787565
Report NumberMW5071508
Device Sequence Number1852597
Product Code KGZ
UDI-Device Identifier08714729157588
UDI-Public(01)08714729157588(17)200131(10)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberGTIN 08714729157588
Device Catalogue NumberM001207020
Device Lot Number20113778
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight93